# SDR HALA2009052900212

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,084 hours, 30,564 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUT DOWN WHEN AIR COND PACKS TURNED ON.  APU ECU BITE HAD REV FLOW FOR SHUT DOWN REASON, BUT NOT FAULTY LRU.  PERFORMED FIM 49-11-00.  NO FAULT FOUND APU PNEUMATIC FUNCTION OK.
